MAUDE Adverse Event Report: ZIMMER SURGICAL, INC. 1.5 TO 1 DERMACARRIER (FOR USE WITH MESHGRAFT II TISSUE EXPANSION SYSTEM); EXPANDER, SURGICAL, SKIN GRAFT

ZIMMER SURGICAL, INC. 1.5 TO 1 DERMACARRIER (FOR USE WITH MESHGRAFT II TISSUE EXPANSION SYSTEM); EXPANDER, SURGICAL, SKIN GRAFT
Catalog Number 00219501200
Medical Device Problem Code Delivered as Unsterile Product (1421)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/02/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This incident has been recorded under (b)(4).Upon completion of investigation a supplemental/final report will be submitted.G2: foreign- japan.E1: telephone- (b)(6) d10: therapy date (b)(6) 2025 quantity (b)(4): item name: 1.5 to 1 dermacarrier, item number: 00219501200, lot: 83371401, sn: n/a.
 
Event or Problem Description
It was reported that distributor it was noted that there was a foreign substance inside the sterile packaging.No patient involvement.Diligence is complete.
 
Additional Manufacturer Narrative
This report is being filed to relay final investigation results under (b)(4).The following sections were updated/corrected: b4 b5 d9 g3 g6 h2 h3 h4 h6 h11.Visual examination of the returned product/provided pictures confirmed the label of the package was stained/smeared.Further the package had loose particulates within the sterile packaging (5 total particles ranging from 0.2-0.3 sq.Mm.); therefore, the packaging is not within the acceptance criteria.Review of the device history record identified no deviations or anomalies during manufacturing related to the reported event.The reported event is confirmed.The root cause of the reported issue is attributed to a manufacturing issue.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No additional information related to the event is available.

Brand Name
1.5 TO 1 DERMACARRIER (FOR USE WITH MESHGRAFT II TISSUE EXPANSION SYSTEM)
Common Device Name
EXPANDER, SURGICAL, SKIN GRAFT
Manufacturer (Section D)
ZIMMER SURGICAL, INC.
200 west ohio avenue
dover OH 44622
Manufacturer (Section G)
ZIMMER SURGICAL, INC.
200 west ohio avenue
dover OH 44622
Manufacturer Contact
jennifer rapsavage
56 e. bell drive
warsaw, IN 46582
5745260384
MDR Report Key23403840
Report Number0001526350-2025-01363
Device Sequence Number4916531
Product Code FZW
UDI-Device Identifier00889024378773
UDI-Public(01)00889024378773(17)300703(10)83371401
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 04/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number00219501200
Device Lot Number83371401
Was Device Available for Evaluation? Device Returned to Manufacturer
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/03/2025
Supplement Date Received by Manufacturer04/28/2026
Initial Report FDA Received Date10/28/2025
Supplement Report FDA Received Date04/29/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/03/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
REFER TO H11
Patient SexUnknown